# SDR AALA20001800

- Difficulty date: October 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 1 INCH BY 3 INCHES, BEYOND LIMITS STATION 1088 TRACK NR 6.  SEAT TRACK PLUG PER AARD 53-20-00-10.  (M)
